# SDR EVCA201911260001

- Difficulty date: November 26, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N438AE
- Make and model: Bell 206L-4
- Aircraft serial: 52445
- Aircraft time: 2,979 hours, 8,901 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Collector
- Condition: Cracked
- Location: Engine Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE EXHAUST COLLECTOR HAS A 1.10 INCH CRACK LH AFT SIDE.
